# SDR ARWA20050901

- Difficulty date: September 7, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 66,997 hours, 19,828 cycles
- Engine: Pwa JT3D7
- Engine time: 50,665 hours, 16,188 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 3035407
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS UPON HEARING A LOUD BANG; NR 1 ENGINE COMPRESSOR STALLED.  REMOVED AND REPLACED BLEED VALVE AND CONTROL COMPRESSOR IN ACCORDANCE WITH M/M 75-30-3; OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH 75-30-0.  PERFORMED BORESCOPE INSPECTION IN ACCORDANCE WITH TASK CARD DC8-AR-002 ARROW MAINTENANCE CHECK MANUAL, VOLUME III; FOUND NORMAL.  CHECKED ON RUN-UP ALL ENGINES; FOUND NORMAL IN ACCORDANCE WITH M/M 71-00.
